# SDR P5CA2021110400410

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 6227998003
- Part serial: 40GD3V
- Condition: Faulted
- Location: Captain'S Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS ADI BLANKED AND FADED OUT TO GREEN IN FLIGHT. EFI SWITCH BROUGHT SCREEN BACK. ELECTRIC AND OZONE SMELL LASTED FOR ABOUT 3 MINUTES AND WENT AWAY. EFI SWITCH RETURNED TO NORMAL AND SCREEN OPERATED NORMALY.  EFIS OPERATION TEST PASSED IAW AMM 34-22-00-705-001. REMOVED & REPLACED CAPT EADI BY MCC REQUEST IAW AMM 34-22-03-404-026. SMELL CHECK OK IAW 05-51-56.
